MathSciNet Relay Station
MathSciNet bibliographic data
MR247372 (40 #640) 42.30
Fink, A. M. Compact families of almost periodic functions. Bull. Amer. Math. Soc. 75 1969 770–771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement